How about these days/times?
1-hr sprint: Tuesday 12pm PT/1pm MT/2pm CT/3pm ET
2-hour sprints: Wednesday & Thursday 10am PT/11am MT/12pm CT/1pm ET
2-hour sprint: Sunday 8am PT/9am MT/10am CT/11am ET
Reply and let me know if you can make any of those days and times. If I don’t hear back on certain days, I’ll just skip those.
(Look forward to sprinting with you next week, Vicki!)